Degree sequences of geometric preferential attachment graphs

Jonathan Jordan
Advances in Applied Probability, Vol. 42 No. 2 (June 2010).

We investigate the degree sequence of the geometric preferential attachment model of Flaxman, Frieze and Vera in the case where the self-loop parameter α is set to zero. We show that, given certain conditions on the attractiveness function F, the degree sequence converges to the same sequence as found for standard preferential attachment by Bollobás et al. We also apply our method to the extended model introduced by van den Esker which allows for an initial attractiveness term, proving similar results.



The results in the paper don't actually apply to this example, but it gives a nicer picture...

Project Euclid page

Back to my research page.
Last updated 1 August 2014.